TITLE

ON SYMMETRIC EQUILIBRIUM OF AN ISOTHERMAL GAS WITH A FREE BOUNDARY AND A BODY FORCE

AUTHOR(S)
Zlotnik, Alexander; Maksimov, Mikhail
PUB. DATE
January 2006
SOURCE
Abstract & Applied Analysis;2006, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The equation of symmetric equilibrium of an isothermal gas with an unknown boundary in the field of a body force is considered. Conditions for solvability and insolvability of the problem as well as for uniqueness and nonuniqueness of solutions are presented. Examples of finite, countable, or continual sets of solutions are constructed including equipotential ones. Static stability of solutions is analyzed too.
ACCESSION #
24049430

 

Related Articles

  • AN INVERSION OF ONE CLASS OF INTEGRAL OPERATOR BY L. A. SAKHNOVICH'S OPERATOR IDENTITY METHOD. Hatamleh, Raed; Qazza, Ahmad; Al-Hawari, Mohammad // Studia Universitatis Babes-Bolyai, Mathematica;2010, Issue 2, p119 

    An inversion problem of integral operator in the form Sf = d³/dx³ ω∫0 S(x, t)f(t)dt under the condition that the kernel S(x, t) satisfies the equation (σ³x + σ³t )S(x, t) = 0 is investigated. It was proved that the operator A0S - SA*0 is finite if A0 = J³, where Jf...

  • Eigenvalues and eigenfunctions of the Gellerstedt problem for the multidimensional Lavrent'ev-Bitsadze equation. Aldashev, S. // Ukrainian Mathematical Journal;Nov2011, Vol. 63 Issue 6, p962 

    We determine eigenvalues and eigenfunctions of the Gellerstedt problem for the multidimensional Lavrent'ev-Bitsadze equation.

  • Sub-normal solutions to Painlevé's second differential equation. Steinmetz, Norbert // Bulletin of the London Mathematical Society;Apr2013, Vol. 45 Issue 2, p225 

    In a recent paper, Aimo Hinkkanen and Ilpo Laine have shown that the transcendental solutions to Painlevé's second differential equation w″=α+zw+2w3 have order of growth either ϱ=3 or else . We will complete this result by proving that there exist no sub-normal solutions other...

  • Discrete and continuous cosine transform generalized to Lie groups SU(2)×SU(2) and O(5). Patera, J.; Zaratsyan, A. // Journal of Mathematical Physics;May2005, Vol. 46 Issue 5, p053514 

    We develop and describe continuous and discrete transforms of class functions on compact semisimple Lie group G as their expansions into series of uncommon special functions, called here C-functions in recognition of the fact that the functions generalize cosine to any dimension n<∞. A...

  • ALGEBRA 2.0. Ozg�n-Koca, Asli; Edwards, Michael Todd // Mathematics Teaching;May2009, Issue 214, p6 

    The article discusses the role played by technology in the problem solving experiences of students. Technology provides opportunities to see connections between mathematics and solve it in a variety of ways. An example of a problem on green apples and a question on what happens to the drugs in...

  • On the existence and non-uniqueness of solutions of the Modified Falkner-Skan equation. Allan, F. M. // Journal of Computational Analysis & Applications;Jul2004, Vol. 6 Issue 3, p277 

    We discuss the existence and non-uniqueness of solutions of the modified Falkner-Skan equation which is governed by the two parameters ? and �. The solution is studied over the range of |�| = 1 and for various values of ?. It is shown (mainly numerically) that for each � in this...

  • Exact solutions of Feinberg-Horodecki equation for time-dependent anharmonic oscillator. Bera, P; Sil, Tapas // Pramana: Journal of Physics;Jan2013, Vol. 80 Issue 1, p31 

    In this work, an alternative treatment known as Nikiforov-Uvarov (NU) method is proposed to find the exact solutions of the Feinberg-Horodecki equation for the time-dependent potentials. The present procedure is illustrated with two examples: (1) time-dependent Wei Hua oscillator, (2)...

  • EXISTENCE OF SOLUTIONS FOR SYSTEMS OF LF-REFERRED AND HEREDITARY DIFFERENTIAL EQUATIONS. VAN LE, U. T.; NGUYEN, LAN T. T. // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    In this paper we investigate the existence of solutions of a system of self-referred and hereditary differential equations. The initial data are assumed to be lower semi-continuous. We also formulate some open questions.

  • Mixed generalized quasi-equilibrium problems. Duong, Truong // Journal of Global Optimization;Jun2013, Vol. 56 Issue 2, p647 

    In this paper, we introduce mixed generalized quasi-equilibrium problems and show some sufficient conditions on the existence of their solutions. As special cases, we obtain several results for different mixed quasi-equilibrium problems, mixed quasi-variational inclusions problems and mixed...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics